# SDR SWAA2021061885346

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 43,290 hours, 26,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EXTERNAL EMERGENCY LIGHTS BEHIND BOTH LH AND RH WING ROOT INOP. ; / REMOVED AND REPLACED BOTH LH AND RH EXTERNAL EMERGENCY AREA LIGHTS AS PER AMM 33-51-03.
